ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Gupta, R and Misra, G (2020) The Carathéodory–Fejér interpolation on the polydisc. In: Studia Mathematica, 254 (3). pp. 265-293.

Bhattacharyya, T and Biswas, A and Chandel, VS (2020) On the Nevanlinna problem: Characterization of all Schur–Agler class solutions affiliated with a given kernel. In: Studia Mathematica, 255 (1). pp. 83-107.

Bhattacharya, Angshuman and Bhattacharyya, Tirthankar (2010) Complete Pick positivity and unitary invariance. In: Studia Mathematica, 200 (2). pp. 149-162.

Batty, Charles JK and Chill, Ralph and Srivastava, Sachi (2008) Maximal regularity for second order non-autonomous Cauchy problems. In: Studia Mathematica, 189 (3). pp. 205-223.

Thangavelu, S (2008) An analogue of Gutzmer's formula for Hermite expansions. In: Studia Mathematica, 185 (3). pp. 279-290.

This list was generated on Sun Apr 14 11:15:56 2024 IST.